# SDR XGNA2020050100006

- Difficulty date: May 1, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Aircraft time: 24,067 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Part number: 50110131
- Condition: Cracked
- Location: Lg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 200 HOUR INSPECTION OF THE AIRFRAME, MECHANIC OBSERVED MOVEMENT IN THE LANDING GEAR ACTUATOR MOUNTING BRACKET. UPON FURTHER VISUAL INSPECTION OF THE BRACKET A CRACK WAS OBSERVED IN THE RADIUS ON ONE SIDE OF THE BRACKET. BRACKET P/N: 5011013-1 WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. GEAR RIGGING CHECK AND GEAR SWINGS WERE GOOD.
